# SDR UALA2012082004605

- Difficulty date: August 18, 2012
- Submitted: September 26, 2012
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 89,068 hours, 10,742 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 80541
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TOP EEL LIGHT AT CORNER OF LAV 101 INOPERATIVE.  RELAMPED, OPS NORMAL.
